# SDR DL76L980671

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Elect Box
- Part number: RDAX4406
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PROBLEM OCCURED 7 HRS INTO FLT, A SMOKE ODOR WAS OBSERVED COMING FROM THE CAPTS SIDE OF THE ACFT NEAR ROW 24.  C/B' S WERE NORMAL.  THE F/A WERE DIRECTED TO SHUT OFF POWER TO THE MID GALLEY AND PAX ENTERTAINMENT SYSTEM.  THE ODOR DISSIPATED SHORTLY THEREAFTER.  REPLACED SEB AT SEAT 22AB.
